Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 3, Issue 1, Winter 1980  pp. 23-39.

A new proof of the Szegö limit theorem and new results for Toeplitz operators with discontinuous symbol

Authors E. Basor (1) and J. William Helton (2)
Author institution: (1) California Polytechnic State University San Luis Obispo, California 93401 U.S.A.
(2) University of California, San Diego, La Jolla, California 92093 U.S.A.


Contents    Full-Text PDF